# SDR DXTA2025063004066

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0383
- Aircraft time: 1,583 hours, 1,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 009458
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST FLIGHT OF THE DAY PRE FLIGHT CHECKS WE NOTED THAT THE EMER LIGHT WERE NOT WORKING. WE RAN APU FOR 30 MIN SHUT DOWN AND RECHECKED THE EMER LIGHT AND THEY WORKED NORMALLY. NEXT MORNING THE SAME ISSUE PRESENTED. RAN APU AND EMER LIGHTS WORKED NORMALLY AGAIN.  NEXT MORNING (3RD DAY) SAME ISSUE AGAIN. RAN APU AND EMER LIGHT WORKED NARMALLY. LAST NIGHT I CHECKED EMER LIGHT AFTER WE SHUT THE AIRCRAFT DOWN AND THEY WORKED NORMALLY.  REPLACED ALL 4 EMERGENCY BATTERY PACKS IAW AMM 33-50-06. OPS CHECK GOOD.
